Asymptotic fields for a Hamiltonian treatment of nonlinear electromagnetic phenomena

M. Liscidini*, L. G. Helt, J. E. Sipe

*Corresponding author for this work

Research output: Contribution to journalArticle

41 Citations (Scopus)

Abstract

We discuss the use of asymptotic-in and -out fields in a Hamiltonian treatment of nonlinear electromagnetic problems. Our approach allows a description of nonlinear phenomena in a number of geometries and is suitable to treat integrated photonic structures, particularly cavities. We present examples in which the nonlinear phenomena are weak enough for pump depletion to be neglected, and we report some results related to the description of second-order nonlinear processes in ring resonators and layered structures.

Original languageEnglish
Article number013833
Pages (from-to)1-15
Number of pages15
JournalPhysical Review A - Atomic, Molecular, and Optical Physics
Volume85
Issue number1
DOIs
Publication statusPublished - 23 Jan 2012
Externally publishedYes

Fingerprint Dive into the research topics of 'Asymptotic fields for a Hamiltonian treatment of nonlinear electromagnetic phenomena'. Together they form a unique fingerprint.

  • Cite this